Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dynamics over Teichmüller space


Author: William A. Veech
Journal: Bull. Amer. Math. Soc. 14 (1986), 103-106
MSC (1985): Primary 30F99, 58F11, 58F15, 58F17
MathSciNet review: 818062
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Finite dimensional Teichmüller spaces and generalizations, Proc. Sympos. Pure Math., vol. 39, Amer. Math. Soc., Providence, R.I., 1983, pp. 115-156.
  • 2. John Hubbard and Howard Masur, Quadratic differentials and foliations, Acta Math. 142 (1979), no. 3-4, 221–274. MR 523212, 10.1007/BF02395062
  • 3. Saul Kravetz, On the geometry of Teichmüller spaces and the structure of their modular groups, Ann. Acad. Sci. Fenn. Ser. A I No. 278 (1959), 35. MR 0148906
  • 4. O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, 2nd ed., Springer-Verlag, New York-Heidelberg, 1973. Translated from the German by K. W. Lucas; Die Grundlehren der mathematischen Wissenschaften, Band 126. MR 0344463
  • 5. Brian Marcus, The horocycle flow is mixing of all degrees, Invent. Math. 46 (1978), no. 3, 201–209. MR 0488168
  • 6. Howard Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2) 115 (1982), no. 1, 169–200. MR 644018, 10.2307/1971341
  • 7. H. Masur, Preprint, 1983.
  • 8. Calvin C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154–178. MR 0193188
  • 9. Brian O’Byrne, On Finsler geometry and applications to Teichmüller spaces, Advances in the Theory of Riemann Surfaces (Proc. Conf., Stony Brook, N.Y., 1969) Ann. of Math. Studies, No. 66, Princeton Univ. Press, Princeton, N.J., 1971, pp. 317–328. MR 0286141
  • 10. William P. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 417–431. MR 956596, 10.1090/S0273-0979-1988-15685-6
  • 11. W. A. Veech, Dynamical systems on analytic manifolds of quadratic differentials. I, F-structures (preprint).
  • 12. W. A. Veech, Dynamical systems on analytic manifolds of quadratic differentials. II, Analytic manifolds of quadratic differentials (preprint).
  • 13. W. A. Veech, Dynamical systems on analytic manifolds of quadratic differentials. III, The Teichmüller geodesic flow (preprint).
  • 14. William A. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2) 115 (1982), no. 1, 201–242. MR 644019, 10.2307/1971391

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30F99, 58F11, 58F15, 58F17

Retrieve articles in all journals with MSC (1985): 30F99, 58F11, 58F15, 58F17


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15406-6